Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 38, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 9, 2016, 4:25 PM EDT. It took effect at Apr 10, 2016, 6:00 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2016, 4:25 PM EDT (20:25 UTC)
- In effect from
- Apr 10, 2016, 6:00 AM EDT
- Expired
- Apr 10, 2016, 11:17 PM EDT
- In force
- 17 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
685 WHUS73 KAPX 092025 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 425 PM EDT SAT APR 9 2016 LMZ323-341-342-344>346-100430- /O.NEW.KAPX.SC.Y.0038.160410T1000Z-160411T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 425 PM EDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-100430- /O.NEW.KAPX.SC.Y.0038.160410T1500Z-160411T0600Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 425 PM EDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 2 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM SUNDAY TO 2 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-100430- /O.NEW.KAPX.SC.Y.0038.160410T1500Z-160411T0600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 425 PM EDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 2 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM SUNDAY TO 2 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
6 follow-up statements
745 WHUS73 KAPX 100201 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1001 PM EDT SAT APR 9 2016 LMZ323-341-342-344>346-101015- /O.CON.KAPX.SC.Y.0038.160410T1000Z-160411T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1001 PM EDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-101015- /O.CON.KAPX.SC.Y.0038.160410T1500Z-160411T0600Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 1001 PM EDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 2 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 2 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-101015- /O.CON.KAPX.SC.Y.0038.160410T1500Z-160411T0600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1001 PM EDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 2 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 2 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
833 WHUS73 KAPX 100749 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 349 AM EDT SUN APR 10 2016 LMZ323-341-342-344>346-101600- /O.CON.KAPX.SC.Y.0038.160410T1000Z-160411T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 349 AM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-101600- /O.CON.KAPX.SC.Y.0038.160410T1500Z-160411T0600Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 349 AM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-101600- /O.CON.KAPX.SC.Y.0038.160410T1500Z-160411T0600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 349 AM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
450 WHUS73 KAPX 101509 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1109 AM EDT SUN APR 10 2016 LMZ323-341-342-344>346-102315- /O.CON.KAPX.SC.Y.0038.000000T0000Z-160411T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1109 AM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-102315- /O.CON.KAPX.SC.Y.0038.000000T0000Z-160411T0600Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 1109 AM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-102315- /O.CON.KAPX.SC.Y.0038.000000T0000Z-160411T0600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1109 AM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
258 WHUS73 KAPX 102031 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 431 PM EDT SUN APR 10 2016 LMZ323-341-342-344>346-110300- /O.EXT.KAPX.SC.Y.0038.000000T0000Z-160411T0300Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 431 PM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-110415- /O.CON.KAPX.SC.Y.0038.000000T0000Z-160411T0600Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 431 PM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-110415- /O.CON.KAPX.SC.Y.0038.000000T0000Z-160411T0600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 431 PM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
996 WHUS73 KAPX 110025 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 825 PM EDT SUN APR 10 2016 LMZ323-341-342-344>346-110600- /O.EXT.KAPX.SC.Y.0038.000000T0000Z-160411T0600Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 825 PM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-110600- /O.CON.KAPX.SC.Y.0038.000000T0000Z-160411T0600Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 825 PM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-110600- /O.CON.KAPX.SC.Y.0038.000000T0000Z-160411T0600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 825 PM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
050 WHUS73 KAPX 110317 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1117 PM EDT SUN APR 10 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-110430- /O.CAN.KAPX.SC.Y.0038.000000T0000Z-160411T0600Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1117 PM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 4:12 PM EDT, 13 minutes earlier.
Area forecast discussion, Apr 9, 4:12 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
412 PM EDT SAT APR 9 2016
.SHORT TERM...(THIS EVENING AND OVERNIGHT)
ISSUED AT 412 PM EDT SAT APR 9 2016
...QUIET EVENING...SNOW MOVING IN OVERNIGHT...
HIGH IMPACT WEATHER POTENTIAL: ACCUMULATING SNOWS START LATE
TONIGHT WITH A WINTRY MIX FOR SUNDAY.
DEEP MID LEVEL TROUGH AXIS NOW INCHING OFF TO THE EAST...TROUGH AXIS
NOW IN THE FAR EASTERN LAKES INTO NEW ENGLAND WITH A FAIRLY TIGHT
BAROCLINIC ZONE ON THE BACKSIDE OF THE TROUGH STRETCHING DOWN
THROUGH THE MIDWEST INTO THE OHIO VALLEY. SFC HIGH PRESSURE AND DRY
AIR HAS BEEN STEADILY EDGING INTO THE REGION TODAY AND HAS BROUGHT
AN END TO OUR LAKE SNOW SHOWERS DESPITE 850 TEMPS AT OR COLDER THAN
-14C. SCT-BKN STCU REMAINS IN PARTS OF NORTHERN LOWER MICHIGAN...BUT
THAT HAS ALSO BEEN ERODING STEADILY THIS AFTERNOON.
UPSTREAM...SPLIT FLOW PATTERN ONCE AGAIN OVER THE WESTERN CONUS WITH
A REX BLOCK AND SRN STREAM CUTOFF LOW OFF THE WEST COAST AND STRONG
NRN STREAM SHORT WAVE DIPPING THROUGH SOUTH CENTRAL CANADA.
TONIGHT...QUIET WEATHER FOR THE EVENING AS HIGH PRESSURE/DRY AIR
PREVAIL. THEN...AFOREMENTIONED NRN STREAM SHORT WAVE LOOKING TO DIP
INTO THE NRN PLAINS/UPPER MIDWEST LATER TONIGHT LEADING TO BETTER
ORGANIZATION OF SFC LOW PRESSURE THROUGH THE PLAINS...AND EVENTUAL
DEVELOPMENT OF STOUT LOW-MID LEVEL WARM AIR ADVECTION INTO THE
WESTERN GREAT LAKES BY MORNING. ALREADY SEEING HINTS OF THIS
OCCURRING UPSTREAM IN MINNESOTA WITH NARROW AXIS OF MID AND HIGH
CLOUDS (AND MID LEVEL RADAR RETURNS) NOSING THEIR WAY INTO NW
WISCONSIN. EXPECT MID AND HIGH CLOUD COVER (AND PERHAPS SOME VERY
LIGHT SNOW/FLURRIES) TO EXPAND INTO THE REGION LATE THIS EVENING AND
OVERNIGHT.
BUT BETTER SNOW CHANCES COME LATE TONIGHT INTO SUNDAY AS WE FINALLY
START TO PICK UP A BETTER MOISTURE TAP OUT OF THE PLAINS/LOWER
MISSISSIPPI RIVER VALLEY ALONG AND AHEAD OF THE ADVANCING WARM FRONT
INTO THE LOWER/WESTERN GREAT LAKES REGION. DRY AIR MAY INITIALLY
KEEP SNOWFALL AT BAY. BUT GIVEN THE ANTICIPATED WARM/MOIST AIR SURGE
INTO THE REGION AND RESULTING QG-FORCING FOR ASCENT ALONG THE
FRONT...WILL PUSH LIKELY TO CATEGORICAL POPS INTO THE FAR WESTERN/SW
PARTS OF THE CWA BY MORNING...AND UPWARD OF AN INCH OF SNOW
ACCUMULATION.
.LONG TERM...(SUNDAY THROUGH SATURDAY)
ISSUED AT 412 PM EDT SAT APR 9 2016
IMPACTS: ACCUMULATING SNOW SUNDAY...ALONG WITH A MESSY MIX IN SOME
AREAS AS THINGS TRANSITION TO RAIN INTO SUNDAY EVENING LEADING TO
SOME SLOPPY TRAVEL. GUSTY WINDS SUNDAY MORNING INTO THE EVENING.
PATTERN SYNOPSIS/EXPECTED EVOLUTION: LOW PRESSURE WILL MOVE THROUGH
SOUTHERN ONTARIO INTO TUESDAY. LOW PRESSURE DEVELOPING OVER THE
SOUTHERN PLAINS THROUGH SATURDAY...IN RESPONSE TO A WEAK SHORTWAVE
MOVING OVERHEAD...WILL BE SHORT LIVED BUT WILL HELP ADVECT MORE GULF
MOISTURE AND WARM AIR TOWARD THE GREAT LAKES REGION. A WARM FRONT
WILL MOVE THROUGH THE STATE FROM SOUTH TO NORTH THROUGH THE DAY
SUNDAY...WITH THE COLD FRONT COMING THROUGH EARLY MONDAY. BRIEF
RIDGING ON SUNDAY FROM THE WAA WILL BE REPLACED BY BROAD TROUGHING
OVER THE EASTERN CONUS AS THE COLD AIR FILTERS IN MONDAY AND INTO
MIDWEEK. HIGH PRESSURE WILL BUILD INTO THE REGION TUESDAY...BRINGING
WHAT COULD BE A NICE STRETCH OF QUIET WEATHER AND BACK TO NEAR
NORMAL TEMPERATURES.
MAIN FORECAST CHALLENGES/CONCERNS: MANY. P-TYPE ISSUES WITH THE
SYSTEM ON SUNDAY. TIMING...AND LOCATION...OF THE TRANSITION FROM
RAIN TO SNOW...AND ASSOCIATED SNOW AMOUNTS. AFTERNOON DRYING ALOFT
OVER THE U.P. AND TO WHAT EXTENT THAT WILL AFFECT SNOWFALL AMOUNTS.
ASSOCIATED WEATHER: THE MAIN ATTRACTION WILL BE THE MESSY WINTRY MIX
COMING THROUGH THE AREA STARTING EARLY SUNDAY MORNING. SNOW IS
EXPECTED TO START EARLY SUNDAY MORNING IN THE SOUTHERN TIER OF THE
CWA...PROGRESSING NORTHWARD THROUGH THE MORNING WITH MOST AREAS
SEEING SNOW BEFORE 10AM. FROM THERE...THINGS GET MUCH MORE
COMPLICATED. THE BETTER FORCING LOOKS TO BE SOUTH OF M-72...WITH
BETTER UPPER LEVEL DIVERGENCE IN THE RIGHT ENTRANCE OF THE JET AND
STRONGER WAA...ALONG WITH ISENTROPIC LIFT ALONG THE BAROCLINIC ZONE
SETUP IN MORE CENTRAL/SOUTHERN MI. THIS SETUP WILL LIKELY RESULT
IN HIGHER QPF AMOUNTS SOUTH OF M-72...BUT THE HIGHER SNOW AMOUNTS
NORTH OF M-72. THE MID LEVEL WARM ADVECTION INTO THE SOUTHERN
AREAS WILL RESULT IN SOME KIND OF MIXED PRECIP ON THE WAY TO
TRANSITIONING TO RAIN. THE BIG QUESTION IS JUST HOW FAR NORTH THE
INFLUENCE OF THIS WARM NOSE WILL REACH...AND IF IT WILL BE SLEET
OR FREEZING RAIN. LOOKING AT VARIOUS MODEL SOUNDINGS...CURRENT
THINKING IS THAT AN AREA SOUTH OF M-72 AND WEST OF I-75 WILL BE
THE AREAS THAT SEE MORE OF THE MIX AND TRANSITION TO RAIN. AREAS
NORTH OF M-72 ARE LIKELY TO STAY SNOW...PERHAPS A SHORT PERIOD OF
MIXED PRECIP LATER IN THE NIGHT. AREAS ACROSS EASTERN UPPER BRING
YET ANOTHER CHALLENGE. MODEL SOUNDINGS ARE SHOWING GOOD AGREEMENT
OF DRYING ALOFT ACROSS THE U.P. BY LATE AFTERNOON. LOOKING AT
UPPER LEVEL DIVERGENCE ON THE 1.5PVU SURFACE...THE EASTERN U.P. IS
RIGHT UNDER STRONG UPPER LEVEL CONVERGENCE...WITH DIVERGENCE ON
EITHER SIDE. SUBSIDENCE IN THIS REGION IS HELPING TO DRY THINGS
OUT...AND SATURATION ISN/T DEEP ENOUGH FOR ICE NUCLEATION.
SOUNDING PROFILES LOOK MUCH MORE LIKE DRIZZLE...AND SNOW AMOUNTS
WILL BE LOWERED. SURFACE TEMPERATURES SHOULD BE WARM ENOUGH THAT
FREEZING DRIZZLE ISN/T AN ISSUE...AS EVEN IN SINGLE DIGIT TEMPS
TODAY ROAD SURFACES ARE NEAR 60F.
THE COLD FRONT WILL MOVE THROUGH MONDAY MORNING...BRINGING AN END TO
THE WIDESPREAD SNOW FOR MOST. EASTERN UPPER MAY CONTINUE TO SEE SOME
WRAP AROUND SNOW MONDAY INTO TUESDAY...WITH A COUPLE MORE INCHES OF
SNOW FALLING OVER THE TWO DAYS. SOME LIGHT LAKE ENHANCED SNOW IS
POSSIBLE ACROSS NORTHERN LOWER ON MONDAY WITH WESTERLY FLOW.
TEMPERATURES WILL REMAIN WELL BELOW NORMAL THROUGH TUESDAY...WITH
SIGNS OF A WARMUP STARTING ON WEDNESDAY.
MAYHEW
CONSIDERING GENERAL AGREEMENT AND RELATIVE CONSISTENCY ACROSS
GUIDANCE...IT IS WITH GREAT JOY THAT I DECLARE A SUSTAINED DRYING
TREND AND MODERATING TEMPERATURES THROUGH THE EXTENDED! TROUGHING
MOVES OFF TO THE EAST COAST ON WEDNESDAY WHILE A WESTERN TROUGH DIGS
INTO THE ROCKIES...TO DEVELOP A BIG OL' BUBBLE OVER THE CENTRAL
CONUS. THIS RIDGE PUSHES THAT PESKY H8 0C ISOTHERM ALL THE WAY UP
TO HUDSON BAY WHERE IT BELONGS (GOOD RIDDANCE...FOR NOW).
TEMPERATURES WILL WARM TO CLIMO BY THURSDAY...AND WELL ABOVE NORMAL
BY SATURDAY...EVEN THREATENING THE 60 DEGREE MARK. IT'S STILL TOO
EARLY TO TOUT THAT SPRING HAS SPRUNG ACROSS NORTHERN MICHIGAN...BUT
THIS WILL CERTAINLY BE A WELCOME RESPITE FROM THE COLD AND SNOWY
PATTERN OF THE PAST FEW WEEKS.
BERGER
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 145 PM EDT SAT APR 9 2016
LINGERING SNOW SHOWERS HAVE ENDED AND ALL TERMINAL SITES HAVE
TRANSITIONED TO VFR CONDITIONS FOR THIS AFTERNOON AND TONIGHT.
SOME GUSTIER NORTHERLY WINDS WILL LAG THROUGH THE AFTERNOON. BUT
WINDS WILL GO NEARLY CALM FOR MUCH OF TONIGHT.
ON SUNDAY...COMPLEX LOW PRESSURE ACROSS THE PLAINS WILL EDGE INTO
THE WESTERN GREAT LAKES THROUGH THE DAY. STRONG SOUTHERLY FLOW
DEVELOPS OVERNIGHT AND PERSISTS THROUGH SUNDAY AND MAY LEAD TO
SOME LLWS EARLY SUNDAY. MEANWHILE...STRONG WARM ADVECTION FORCING
WILL LEAD TO SNOW DEVELOPMENT AT THE TERMINAL SITES OVERNIGHT AND
SUNDAY MORNING. DRY LOW LEVEL AIR WILL INITIALLY KEEP CIGS VFR AT
THE ONSET OF SNOWFALL. BUT CIGS/VSBYS WILL EVENTUALLY LOWER TO
MVFR AND POSSIBLE IFR SUNDAY MORNING. PRECIP WILL BECOMING "MIXY"
SUNDAY AFTERNOON AT TVC/MBL...BEYOND THE CURRENT TAF FORECAST
PERIOD.
&&
.MARINE...
ISSUED AT 412 PM EDT SAT APR 9 2016
OVERALL LIGHT WINDS/WAVES FOR MUCH OF TONIGHT. STRONG SOUTHERLY
WINDS DEVELOP FOR SUNDAY AND INTO SUNDAY NIGHT AS ANOTHER AREA OF
LOW PRESSURE TRACKS INTO THE NRN LAKES REGION. SMALL CRAFT
ADVISORIES A GOOD BET FOR ALL NEARSHORE AREAS AND A FEW GUSTS ON
SUNDAY MIGHT REACH GALE FORCE. HOWEVER...THINK THAT WILL BE THE
EXCEPTION RATHER THAN THE RULE. THERE ARE GALE WARNINGS IN EFFECT
FOR THE OPEN WATERS OF LAKE MICHIGAN AND HURON...BUT WILL STAY
WITH JUST SMALL CRAFT ADVISORIES FOR THE NEARSHORE AREAS FOR NOW.
WINDS DIMINISH LATER SUNDAY NIGHT INTO MONDAY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY FROM 6 AM TO 8 PM EDT SUNDAY FOR
MIZ016>036-041-042.
LH...NONE.
LM...NONE.
LS...NONE.
&&
SHORT TERM...ADAM
LONG TERM...MAYHEW/KAB
AVIATION...ADAM
MARINE...ADAMHazardous weather outlook, Apr 9, 3:45 AM EDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 345 AM EDT SAT APR 9 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 092100- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-POINT BETSIE TO SLEEPING BEAR POINT MI-MANISTEE TO POINT BETSIE MI-WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE- ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 345 AM EDT SAT APR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STORM SYSTEM WILL BRING SEVERAL INCHES OF WET SNOW TO PORTIONS OF THE OUTLOOK AREA BEGINNING EARLY SUNDAY. THE SNOW WILL LIKELY MIX WITH AND TRANSITION TO RAIN AS THE DAY PROGRESSES AND TEMPERATURES WARM THROUGH THE 30S. HAZARDOUS TRAVEL IS POSSIBLE. AREA RIVERS CONTINUE TO RUN HIGH...AND WITH A NEW ROUND OF SNOWMELT ANTICIPATED NEXT WEEK EXPECT RIVERS TO RISE ONCE AGAIN WITH AN INCREASED POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD &&
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 4:12 PM EDT | Winter Weather Advisory | APX | Alcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 16 more | 20 hr |
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.